# SDR AALA20150604010

- Difficulty date: June 4, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 57,664 hours, 7,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033801ATS
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4R D00R AFT BULKHEAD PARTITION EMER LIGHT ASSEMBLY INOPERATIVE.  R & R EMER LIGHT ASSEMBLY AT AFT BULKHEAD PARTITION.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-00.  SYS CHECKED NORMAL.
